Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20638
Title: A minimal model of pattern formation in a prey-predator system
Authors: Petrovskii, SV
Malchow, H
Petrovskii, SV
Malchow, H
First Published: Apr-1999
Citation: MATHEMATICAL AND COMPUTER MODELLING, 1999, 29 (8), pp. 49-63
DOI Link: 10.1016/S0895-7177(99)00070-9
ISSN: 0895-7177
Links: http://hdl.handle.net/2381/20638
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.